# SDR JR2R20250224633

- Difficulty date: February 24, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N86322
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000465
- Aircraft time: 21,078 hours, 12,846 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17016131001
- Condition: Cracked
- Location: Zone 100
- Part time: 21,078 hours, 12,846 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CLIP ON THE FWD SIDE OF FLOOR BEAM 12 BL 0 CRACKED.
